# SDR HNAA2025061600453

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 44,966 hours, 40,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED POSSIBLE FUEL FUMES IN CLOCKPIT DURING APU START   FACT  15JUN25  18:20  CLT   STARTED APU AT GATE NO FUEL SMELL IN FLIGHT DECK OR CABIN. OK FOR SERVICE
